# SDR DALA2025050903620

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0954421) CORROSION FLOOR BEAM LOCATED STA 312 AND LBL 15 AT FWD GALLEY AREA. PERFORMED REPAIR INSTRUCTIONS ON FLOOR BEAM LOCATED STA 312 BTW LBL 30 TO BL 0 AT FWD GALLEY AREA AS PER ER/A 625601-14 REV ORIGINAL.
